# SDR DALA2023020800985

- Difficulty date: February 7, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3122, CORROSION SHEAR TIE LOC. FR 30 BTW STR 41 TO STR 42 R/H IIN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SHEAR TIE LOC. FR 30 BTW STR 41 TO STR 42 R/H IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-72-11 AND DWG D53233211. LP 2619131
